I think I am having trouble with a yeast infection, but because it hasn't cleared up, I'm worried it could be something more serious.
about a month ago my girlfriend started birth control and developed a mild yeast infection. During her yeast infection we just did mutual masturbation. We didn't use any lubricants on me, and she irritated my skin a little. The day after her yeast infection we had sex. Two days later the irritation started to look infected. a few days after that my penis head got really red and kind of scaly around the edges. I tried the cheap 3 day yeast infection stuff they sell at the stores and it maybe helped a little.
I went to the doctor and he checked it out, agreed that it was a yeast infection, but did not run any tests, but he did send me to get a cbc and a urinalysis. The doc gave me 3 Fluconazole pills (he told me to take once a week) and some kind of topical cream.
The next morning the irritation pretty much flaked off and it was looking like it was working. 5 days after I took the first pill it started to come back it seemed like, so I took another one. It caused more of the irritation to dry up and flake off.
a few days later I took the last pill and it didn't really do that much.
now I'm out of pills, it's looking terrible and I'm starting to feel a burning on my anus.
cbc and urinalysis came back normal
I'm freaking out and this is all I've been able to think about for the last month. It's really affecting my behavior. I have to take a look at it constantly
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.